... seizures! I am the patient with epilepsy(under control with a combination of 2 anti convulsent meds.prescribed by my neuroligist)I was prescribed meloxicam,I suffered the worst seizure of my life. Permanently efecting my memory,vision,and balence
What you have to realize is that ... yes, seizure is a side effect of meloxicam ... but it can also happen as a side effect with many other medicines, and it can happen in any individual (not just patients with existing epilepsy).
It isn't however, contraindicated for use in epilepsy patients. Please see link below.
there is a rule of thumb some medications already have a side effect that a doctor considers possible it does not always happen, the benefit of him prescribing this medication outweighs the risk in his professional judgement in other words it's a chance that is well worth the risk best wishes and I don't know many things but this is what I feel is happening good luck
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jul 2010 • 3 answers
Updated 18 Feb 2018 • 5 answers
Updated 17 Apr 2017 • 4 answers
Updated 21 Nov 2014 • 1 answer
Updated 11 Aug 2015 • 1 answer